EconPapers    
Economics at your fingertips  
 

Solvable states in stochastic games

Nicolas Vieille ()

Post-Print from HAL

Abstract: This paper deals with undiscounted stochastic games. As in Thuijsman-Vrieze [9], we consider specific states, which we call solvable. The existence of such states in every game is proved in a new way. This proof implies the existence of equilibrium payoffs in stochastic games with at most 3 states. On an example, we relate our work to the construction of Thuijsman and Vrieze.

Keywords: Solvable states; stochastic games (search for similar items in EconPapers)
Date: 1993-12
References: Add references at CitEc
Citations: View citations in EconPapers (1)

Published in International Journal of Game Theory, 1993, Vol.21,n°4, pp.395-404. ⟨10.1007/BF01240154⟩

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hal:journl:hal-00481853

DOI: 10.1007/BF01240154

Access Statistics for this paper

More papers in Post-Print from HAL
Bibliographic data for series maintained by CCSD ().

 
Page updated 2025-03-19
Handle: RePEc:hal:journl:hal-00481853